# SDR TWAA9816401

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7732
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINT CHECK, FOUND THREE EGRESS LIGHTS INOPERATIVE BETWEEN CABIN ROWS 3 AND 5.  REPLACED ALL THREE BULBS.
